# SDR SWAA2021070687334

- Difficulty date: June 24, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STA 520 LBL 25 Z-ANGLE HAS CRACK AT FASTENER HOLE DOT A-21-43 ; / [01] VERIFIED MATERIAL ID FOR REPAIR PARTS BAC1496-444-7075-T6 TAG# A18195 IAW SRM 53-00-53-2R-5 REPAIR 5; [02] CUTOUT DAMAGE SECTION OF Z-ANGLE AT BETWEEN STA.440 460 IAW SRM 53-00-53-2R-5 REPAIR 5; [03] VERIFIED STEPS 1 AND 2; [04] FABRICATED REPAIR SECTION AND SPLICE. OF Z-ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5; [05] VERIFIED STEP 4; [06] VERIFIED ITEMS 4-5.  OK TO TREAT AND PRIME.; [07] APPLIED ALODINE AND PRIME REPAIR Z ANGLE PARTS IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [08] ACCOMPLISHED FWD CARGO COMP. STA520LBL25 Z-ANGLE REPAIR IAW SRM 53-00-53-2R-5 REPAIR 5; [09] VERIFIED STEP 7 & 8 ARE COMPLETE; [10] STEP 7 AND 8 OK. AUDIT
